Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Problems and Solutions

David Doster, Murray S. Klamkin, Kenichiro Kashihara, Juan-Bosco Romero Marquez, Georgia M. Benkart, Mark D. Meyerson, William P. Wardlaw, Frank Schmidt, Robin Chapman, George Baloglou, Robert Underwood, Con Amore Problem Group, Stanley Friedlander, John Graham, Tina Keeble, Edward T. H. Wang, Noah Rosenberg, John S. Sumner, Lewis Lum, Robin Chapman, Robert Patenaude, John Henry Steelman and Parviz Khajeh-Khalili
The College Mathematics Journal
Vol. 28, No. 2 (Mar., 1997), pp. 145-150
DOI: 10.2307/2687443
Stable URL: http://www.jstor.org/stable/2687443
Page Count: 6
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Problems and Solutions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150